# SDR IPXA3M78509

- Difficulty date: May 1, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 50,559 hours, 14,108 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112509
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 33LT SPLICE FITTING CRACKED AT STA 5-123.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT L33L SPLICE FITTING AT STA 5-123 IAW DWG A5A7112 AND SRM 51-33-01. (MINOR)
